# SDR 11518

- Difficulty date: August 19, 2002
- Submitted: August 19, 2002
- Operation: General aviation
- Aircraft: N500CH
- Make and model: Cessna T310R
- Aircraft serial: 310R0734
- Aircraft time: 4,390 hours, 4,390 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub
- Part number: D30321
- Part serial: NA
- Condition: Cracked
- Location: Ngl Wheel
- Part time: 4,390 hours, 4,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL REPLACED DUE TO THE FACT WE HAVE FOUND MANY HUBS CRACKED ON THREE PIECE MCCAULEY WHEELS. WE FOUND THE CRACKS AFTER THE WHEEL WAS REMOVED AND COMPLETELY TAKEN APART. RECOMMEND ALL THREE PIECE MCCAULEY WHEELS BE COMPLETELY DISASSEMBLED FOR INSPECTION IMMEDIATELY, AND EACH ANNUAL THERE AFTER OR UNTIL THEY ARE REPLACED WITH A BETTER WHEEL. (IE: TIRE MUST BE REMOVED FROM WHEEL.)WE RECOMMEND CLEVELAND WHEELS AS THEY ARE TWO PIECE WHEELS.
